# SDR CA020510013

- Difficulty date: April 26, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sense Line
- Part number: CC670622581
- Condition: Broken
- Location: Fuel Ejector
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON DESCENT, THE RT MAIN EJECTOR CAUTION MESSAGE BECAME APPARENT TO THE CREW. AT THE POINT OF SHUTDOWN, THERE WAS 80 LBS OF FUEL IN THE CENTRE TANK.  MAINTENANCE FOUND THE RT MAIN EJECTOR PRESSURE SWITCH SENSE LINE (CC670-62258-1)TO BE BROKEN JUST AT THE FERRULE GOING INTO THE "B" NUT. AFTER OBTAINING THE APPROPRIATE AUTHORIZATION, THE AIRCRAFT WAS FERRIED FOR INSTALLATION OF A REPLACEMENT PAN.
